RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 2, Pages 236–238 (Mi adm96)  

SURVEY ARTICLE

The first theorem of Andrey Roiter

A. I. Lichtman

University of Wisconsin

Abstract: The article contains memories about A. V. Roiter.

Keywords: matrices, unimodular representations.

Full text: PDF file (103 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20C10
Received: 27.10.2012
Revised: 31.10.2012
Language:

Citation: A. I. Lichtman, “The first theorem of Andrey Roiter”, Algebra Discrete Math., 14:2 (2012), 236–238

Citation in format AMSBIB
\Bibitem{Lik12}
\by A.~I.~Lichtman
\paper The first theorem of Andrey Roiter
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 236--238
\mathnet{http://mi.mathnet.ru/adm96}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099972}
\zmath{https://zbmath.org/?q=an:1288.20008}


Linking options:
  • http://mi.mathnet.ru/eng/adm96
  • http://mi.mathnet.ru/eng/adm/v14/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:94
    Full text:50
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020